| Model Number |
880-307/11 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Dr.(b)(6) was in a surgery on (b)(6) 2023 and had augments that were packaged with the screws assembled from the incorrect side.Screws were removed and put into other side and augments were implanted.No consequence to the patient.
Additional Manufacturer Narrative
Recall class ii as per information of 03 july 2023 and therewith classified as reportable.